# SDR COM11788

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Condition: Defective
- Location: Te Flaps
- Part time: 2,637 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL FAULT WARNING WHEN FLAPS SELECTED FOR APPROACH.  REPLACED FLAP CONTROL UNIT.
